# SDR SIMA200402003

- Difficulty date: January 17, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Part time: 7,198 hours, 6,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED BEYOND SRM LIMITS. CUT OUT DAMAGE SECTION OF LT FLOORBEAM, CLEANED AND TREATED THE REPAIR AREA.  FABRICATED EXTERNAL ANGLE, FILLER, PLATE AND SHIMS.  REPAIR DONE IAW EMB SRM, SRM EMB 145/1142 REV 24, CHAPTER 53-21-10 FIG 201 SHEET 1.  (M)
